# SDR R61A201304180398

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Plug
- Part number: 41191132501
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND SEAT 14C EMERGENCY STOP QUADRANT PLUG INCORRECTLY INSTALLED.  MAINTENANCE REMOVED AND REPLACED THE QUADRANT PLUG IAW CMM 25-22-50.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
